Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 27, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 29, 2014, 6:24 PM EDT for Orange County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2014, 6:24 PM EDT (22:24 UTC)
- Expired
- Apr 29, 2014, 7:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Orange County, FL
The radar
The Melbourne radar (KMLB), 112 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 739 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
660
WUUS52 KMLB 292224
SVRMLB
FLC095-292315-
/O.NEW.KMLB.SV.W.0027.140429T2224Z-140429T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
624 PM EDT TUE APR 29 2014
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ORANGE COUNTY IN FLORIDA
* UNTIL 715 PM EDT.
* AT 624 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR APOPKA...AND MOVING
NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
WEKIWA SPRINGS STATE PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
NATIONAL WEATHER SERVICE METEOROLOGISTS ALSO DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR
ROOM.
&&
LAT...LON 2879 8162 2879 8146 2878 8142 2860 8156
2868 8166
TIME...MOT...LOC 2224Z 226DEG 15KT 2870 8155
$$
JP1 follow-up statement
541
WWUS52 KMLB 292240
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
640 PM EDT TUE APR 29 2014
FLC095-292250-
/O.CAN.KMLB.SV.W.0027.000000T0000Z-140429T2315Z/
ORANGE-
640 PM EDT TUE APR 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ORANGE COUNTY IS
CANCELLED...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN AND
DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO BE POSSIBLE.
LAT...LON 2879 8162 2879 8146 2878 8142 2860 8156
2868 8166
TIME...MOT...LOC 2240Z 226DEG 15KT 2875 8150
$$
JPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:44 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 29, 3:44 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 344 PM EDT TUE APR 29 2014 .DISCUSSION... CURRENT...LATEST KXMR 15Z CAPE SOUNDING SHOWS A PWAT OF 1.22 INCHES DOWN FROM 1.41 INCHES FROM THE 10Z SOUNDING. THE ATMOSPHERE REMAINS MODERATELY UNSTABLE. DEWPOINT VALUES ACROSS EAST CENTRAL FLORIDA REMAIN RATHER SOUPY WITH LOWER 70 DEGREE READINGS. AFTERNOON TEMPERATURES HAVE MADE IT INTO THE UPPER 80S TO AROUND 90 DEGREES AS THE DEBRIS CLOUDS FROM CONVECTION OVER NORTH FLORIDA THIN OUT ACROSS THE CENTRAL PENINSULA. THE EAST/WEST COAST SEA BREEZE BOUNDARIES ARE MOVING INLAND THIS AFTERNOON. THERE WILL BE A COLLISION BETWEEN THESE TWO FEATURES LATE IN THE DAY AND ALONG WITH VARIOUS MESOSCALE BOUNDARY INTERACTIONS WILL PROMOTE THE GREATEST CHANCES FOR CONVECTION INTO MID EVENING. A MID-LEVEL TROUGH TRAVERSING THE AREA LATER WILL ALSO PROVIDE SOME LIFT/FORCING IN THE ATMOSPHERE. PWAT VALUES WHILE LOW NOW ARE FORECAST TO COME BACK UP TO AROUND 1.60 INCHES BY EARLY EVENING. WILL GO WITH A PRE-FIRST PERIOD WORDING IN THE ZONES AND KEEP SCATTERED POPS OVER MUCH OF THE AREA INTO THE EVENING. AFTER THE CONVECTION DISSIPATES EXPECT CONSIDERABLY CLOUDY SKIES TO BECOME PARTLY CLOUDY. LIKELY WILL SEE SOME AREAS OF STRATUS DEVELOPING TOWARDS SUNRISE ACROSS THE AREA. A FEW STORM CELLS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...TORRENTIAL DOWNPOURS AND GUSTY DOWNBURST WINDS OF 45 TO 55 MPH. CELL MOVEMENT WILL BE NNE/NE AT 10 TO 15 MPH. BREEZY CONDITIONS HAVE DEVELOPED OVER THE SPACE AND TREASURE COASTS WITH SUSTAINED EAST-SOUTHEAST WINDS AROUND 20 MPH WITH FREQUENT HIGHER GUSTS. INLAND AREAS REMAIN WELL BELOW THESE BREEZY CONDITIONS. WHILE WINDS WILL DECREASE THIS EVENING...WE WILL STILL MAINTAIN AN ELEVATED SOUTHEASTERLY FLOW THAT WILL KEEP OVERNIGHT LOWS IN THE LOWER 70S MOST PLACES. WED...HIGH PRESSURE WILL BEGIN TO GET SHUNTED SOUTH AND EAST AS A COOL FRONTAL BOUNDARY MOVES INTO THE FLORIDA PANHANDLE BY LATE IN THE DAY. SOUTHEAST WINDS AGAIN WILL AVERAGE AROUND 15 MPH OVER THE INTERIOR/VOLUSIA COAST WITH BREEZY CONDITIONS ALONG THE SPACE AND TREASURE COASTS...15-20 MPH AND GUSTY. AFTERNOON RAIN CHANCES WILL CENTER AROUND THE SEA BREEZE REGIME WITH LOW END CHANCE POPS AROUND 30 PERCENT INLAND FROM THE BREVARD AND TREASURE COASTS. ANOTHER WARM DAY ON TAP WITH HIGHS AROUND 90 EXCEPT A FEW OF DEGREES COOLER AT THE IMMEDIATE COAST. THU...FRONT BEGINS TO MAKE ITS WAY THROUGH NORTH FLORIDA WITH INCREASING SOUTH TO SOUTHWESTERLY WINDS OUT AHEAD OF IT. ANOTHER HOT DAY OF INTERIOR TEMPERATURES AROUND 90 DEGREES WILL MEAN RAIN AND STORMS WILL ONCE AGAIN BE MOSTLY ASSOCIATED WITH THE SEA BREEZE. THE 12Z GFS BACKED OFF SOME ON POPS AND SHOW HIGHER NUMBERS THU NIGHT. WITH THE BULK OF STORMS TIED TO DAYTIME HEATING AND IN THE INTEREST OF CONTINUITY...WILL NOT CHANGE THE POPS WE HAD IN THE PREVIOUS FORECAST...50 PERCENT IN THE NORTH AND 40 PERCENT FOR MOST OF THE REST OF THE AREA. FRI-SAT (PREVIOUS DISCUSSION)...LOOKS LIKE THE FRONT WILL SPEND THE DAY FRIDAY ACROSS CENTRAL FLORIDA FUNNELING MORE MOISTURE IN ACROSS THE PENINSULA UNDER THE INFLUENCE OF DEEP SOUTHWEST FLOW. AREAS NORTH OF THE FRONT WILL SEE A BREAK IN TEMPERATURES FRIDAY WHICH RIGHT NOW LOOKS LIKE NORTH OF ORLANDO WITH HIGHS IN THE LOW 80S. EVEN A FEW DEGREES COOLER ELSEWHERE DUE TO FAIRLY EXTENSIVE CLOUD COVER. THE FRONT FINALLY MAKES IT THROUGH EAST CENTRAL FLORIDA SATURDAY WITH BEST RAIN CHANCES ASSOCIATED WITH THE FRONT FROM ABOUT THE CAPE SOUTHWARD. RAIN TAPERS OFF BEHIND THE FRONT SATURDAY NIGHT. SUN-TUE...DRYING OUT SUNDAY. ECM WANTS TO DEVELOP A WEAK DISTURBANCE IN THE EASTERN GULF SUNDAY AND SUNDAY NIGHT WHICH WOULD LINGER RAIN CHANCES BUT HAVE STAYED CLOSER TO THE GFS WHICH HAS CONSISTENTLY SHOWN HIGH PRESSURE MOVING IN ONCE THE FRONT FINALLY CLEARS THE AREA. TEMPERATURES CLIMB AGAIN SUNDAY THROUGH TUESDAY INTO THE MID TO UPPER 80S WHICH IS CLOSE TO NORMAL FOR THE INTERIOR BUT A FEW DEGREES ABOVE NORMAL FOR THE COAST. EXPECT SEA BREEZE TO FORM EACH AFTERNOON BUT NOT SPARK MANY SHOWERS DUE TO DRY AIR IN PLACE WITH MODEL SOUNDINGS INDICATING PWAT VALUES LESS THAN 1 INCH. && .AVIATION...LATEST KXMR SOUNDING NOT INDICATIVE OF VERY HIGH COVERAGE OF SHRA/TSRA THIS AFTERNOON/EVENING...AS IT IS VERY DRY BUT WILL STILL HOLD ONTO VCTS IN TAFS AND A FEW TEMPO GROUPS NORTHWARD ACROSS ECFL. FEEL SOME ADDITIONAL DEEP LAYER MOISTURE AND MID-LEVEL ENERGY WILL GET SHRA/TSRA GOING. CONVECTION THAT DOES DEVELOP WILL WIND DOWN BY MID TO LATE EVENING. SHOULD SEE BREEZY SE WINDS AGAIN WITH THE SEA BREEZE ON WED ALONG THE COAST FROM KMLB-KSUA WITH GUSTS TO 22-26 KNOTS 18Z-00Z PSBL. MOS GUIDANCE HINTS AT SOME PATCHES OF MVFR-IFR LOW CLOUDS POSSIBLE LATE OVERNIGHT AND EARLY WED MORNING. OVERALL WEATHER PATTERN FOR WED LOOKS SIMILAR TO TODAY...BUT WITH SLIGHTLY INCREASING CELL COVERAGE. && .MARINE...REMAINDER OF AFTERNOON-TONIGHT...SSE WINDS AROUND 15 KTS INCREASING TO 15-18 KTS FOR OFFSHORE WATERS THIS EVENING THROUGH MUCH OF THE OVERNIGHT. CAUTIONARY STATEMENTS FOR WINDS NECESSARY THIS EVENING NORTH OF SEBASTIAN INLET OFFSHORE. SEAS MAINLY 3-4 FT BUT THERE MAY BE SOME 5 FT SEAS NORTH OF THE CAPE LATE TONIGHT. A FEW LIGHTNING STORMS THIS EVENING WILL MOVE OFF OF THE BREVARD-VOLUSIA COASTS AND ACROSS THE INTRACOASTAL/NEAR SHORE WATERS. WED...SE WINDS WILL BACK DOWN SLIGHTLY EARLY ON THIS DAY BUT ARE FORECAST TO INCREASE AGAIN TO 15-18 KTS IN THE AFTERNOON. SEAS 3-4 FT NEAR SHORE AND 4 FT OFFSHORE...EXCEPT SOME 5 FT SEAS NORTH OF THE CAPE WELL OFFSHORE. A FEW OFFSHORE MOVING STORMS POSSIBLE AGAIN LATE ON THIS DAY. THU-FRI...FRONTAL BOUNDARY WILL REMAIN NORTH OF THE AREA THU WHICH MEANS WINDS WILL STAY SOUTHERLY...WITH SPEEDS AROUND 15 KNOTS. THE FRONT SHOULD SLIDE INTO THE NORTHERN WATERS FRI WHICH WOULD TURN WINDS LIGHT THERE...BUT SOUTHERLY FLOW AT 10 TO 15 KNOTS SHOULD CONTINUE FROM CANAVERAL SOUTH. SOUTHWEST STEERING LEVEL FLOW WILL BRING A CHANCE OF STORMS ACROSS THE COAST DURING THE PERIOD ESPECIALLY IN THE AFTERNOON/EVENING. SAT-SUN...SLOW MOVING FRONT IS INDICATED ACROSS THE WATERS SAT. NORTH WINDS MIGHT REACH 15 KNOTS NORTH OF CANAVERAL BEHIND IT WITH 10-15 KNOT SOUTHERLY FLOW ACROSS THE SOUTH. THE FRONT IS FINALLY FORECAST TO SHIFT AWAY FROM THE WATERS ON SUNDAY WITH NORTH WINDS 15-20 KNOTS POSSIBLE ESPECIALLY IN THE GULF STREAM. QUITE HIGH SHOWER AND STORM CHANCES ARE INDICATED SAT THEN ONLY A SMALL CHANCE APPEARS POSSIBLE IN THE SOUTH SUNDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 88 70 86 / 30 30 20 50 MCO 71 92 70 90 / 30 40 20 50 MLB 74 88 72 87 / 20 20 20 40 VRB 74 87 73 85 / 20 20 20 40 LEE 71 91 71 88 / 20 30 20 50 SFB 72 91 71 90 / 30 40 20 50 ORL 72 91 72 89 / 30 40 20 50 FPR 74 87 74 87 / 10 20 20 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...SEDLOCK LONG TERM....LASCODY
Hazardous weather outlook, Apr 29, 4:05 AM EDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 405 AM EDT TUE APR 29 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-300000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 405 AM EDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... DAYTIME HEATING...INCREASING MOISTURE LEVELS AND DEVELOPING SEA AND LAKE BREEZE BOUNDARIES WILL GENERATE ISOLATED TO SCATTERED THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS ACROSS EAST CENTRAL FLORIDA. A FEW OF THE STRONGEST STORMS MAY CONTAIN WIND GUSTS TO 45 TO 50 MPH...FREQUENT LIGHTNING...SMALL HAIL...AND LOCALLY HEAVY RAINFALL AMOUNTS OF ONE TO TWO INCHES. ISOLATED LIGHTNING STORMS WILL LINGER FROM THE INTERSTATE FOUR CORRIDOR TOWARD THE VOLUSIA AND NORTHERN BREVARD COUNTY COASTAL AREAS INTO THE EVENING HOURS BEFORE PUSHING OFFSHORE. STORM MOTION WILL BE TO THE NORTH AROUND 15 MPH IN THE EARLY TO MID AFTERNOON AND THEN NORTHEAST AT 10 TO 15 MPH BY EARLY EVENING. .RIP CURRENT IMPACT... LONG PERIOD NORTHEAST OCEAN SWELLS WILL CONTRIBUTE TO A MODERATE RISK OF RIP CURRENTS AT EAST CENTRAL FLORIDA BEACHES TODAY. ALWAYS SWIM NEAR A LIFEGUARD AND NEVER SWIM ALONE. THE RISK WILL BE HIGHEST AROUND THE TIME OF LOW TIDE FROM EARLY TO MID AFTERNOON. .MARINE THUNDERSTORM GUST IMPACT... A FEW STORMS MAY PRODUCE GUSTY WIND IN EXCESS OF 35 KNOTS ACROSS THE INLAND LAKE AND INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS NORTH OF SEBASTIAN INLET. .WIND AND SEA IMPACT... SOUTHERLY WINDS TO 15 TO 20 KNOT ACROSS THE OFFSHORE WATERS TONIGHT WILL BUILD SEAS TO 4 TO 5 FEET OFFSHORE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND THURSDAY AHEAD OF AN APPROACHING COLD FRONT THAT WILL AFFECT THE AREA FRIDAY INTO SATURDAY AS THE FRONT MOVES SLOWLY THROUGH EAST CENTRAL FLORIDA. A FEW STRONG STORMS WILL BE POSSIBLE MAINLY IN THE LATE AFTERNOON AND EARLY EVENING HOURS THROUGH LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. VOLKMER
In the hours before
Special weather statement, Apr 29, 3:17 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
317 PM EDT TUE APR 29 2014
FLZ047-054-292000-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
317 PM EDT TUE APR 29 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH AND SMALL HAIL OVER SOUTHERN BREVARD COUNTY...
NORTHWESTERN INDIAN RIVER COUNTY...
* UNTIL 400 PM EDT.
AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 11 MILES SOUTH
OF PALM BAY...MOVING NORTH AT 20 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE PALM BAY AND WEST MELBOURNE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2813 8061 2810 8060 2808 8059 2778 8060
2780 8086 2814 8085 2814 8062 2815 8061
2815 8059 2810 8059
TIME...MOT...LOC 1916Z 182DEG 19KT 2786 8072
JPSpecial weather statement, Apr 29, 4:21 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
421 PM EDT TUE APR 29 2014
FLZ054-059-292100-
INDIAN RIVER-ST. LUCIE-
421 PM EDT TUE APR 29 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH AND SMALL HAIL OVER SOUTHERN INDIAN RIVER
COUNTY...WESTERN ST. LUCIE COUNTY...
* UNTIL 500 PM EDT.
AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 13 MILES
SOUTHWEST OF VERO BEACH...MOVING NORTH AT 20 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORMS PASS.
LAT...LON 2735 8049 2740 8068 2754 8068 2769 8066
2762 8041
TIME...MOT...LOC 2021Z 201DEG 17KT 2748 8059
JPSpecial weather statement, Apr 29, 5:02 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
502 PM EDT TUE APR 29 2014
FLZ045-144-292145-
ORANGE-SOUTHERN LAKE COUNTY-
502 PM EDT TUE APR 29 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH AND SMALL HAIL OVER SOUTHERN LAKE COUNTY...
SOUTHWESTERN ORANGE COUNTY...
* UNTIL 545 PM EDT.
AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 10 MILES
SOUTH OF LAKE LOUISA...MOVING NORTH AT 20 MPH.
LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE CLERMONT TEH GREEN SWAMP AND OAKLAND.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORMS PASS.
LAT...LON 2869 8195 2862 8153 2835 8160 2834 8179
2836 8180 2836 8185 2834 8186 2834 8196
TIME...MOT...LOC 2101Z 199DEG 16KT 2835 8177
JPSpecial weather statement, Apr 29, 5:45 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
545 PM EDT TUE APR 29 2014
FLZ044-045-144-292230-
NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY-
545 PM EDT TUE APR 29 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH AND SMALL HAIL OVER SOUTHERN AND CENTRAL LAKE
COUNTY...WESTERN ORANGE COUNTY...
* UNTIL 630 PM EDT.
AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
CLERMONT TO THE THEME PARKS AND I-4...MOVING NORTH TO NORTHEAST AT
20 MPH.
LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE LAKE LOUISA...CLERMONT AND WINDERMERE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORMS PASS.
LAT...LON 2894 8195 2886 8141 2883 8141 2883 8142
2880 8141 2874 8142 2871 8146 2864 8146
2864 8142 2835 8145 2837 8196
TIME...MOT...LOC 2142Z 201DEG 18KT 2855 8176
JPSpecial weather statement, Apr 29, 6:16 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
616 PM EDT TUE APR 29 2014
FLZ053-292300-
OSCEOLA-
616 PM EDT TUE APR 29 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH AND SMALL HAIL OVER WESTERN OSCEOLA
COUNTY...
* UNTIL 700 PM EDT.
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM LAKE
KISSIMMEE TO KISSIMMEE...MOVING NORTH AT 15 TO 20 MPH.
AREAS FROM THE KISSIMEME AREA THEME PARKS TO SAINT CLOUD AND LAKE
KISSIMMEE WILL SEE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS
OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL
TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORMS
PASS.
LAT...LON 2835 8121 2796 8107 2789 8131 2790 8132
2792 8132 2793 8134 2803 8141 2802 8138
2806 8137 2808 8135 2808 8144 2811 8146
2814 8146 2814 8148 2835 8162
TIME...MOT...LOC 2214Z 189DEG 14KT 2803 8125
JPThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:17 PM EDT | Special Weather Statement | MLB | Indian River | 43 min |
| Apr 29, 4:21 PM EDT | Special Weather Statement | MLB | Saint Lucie | 39 min |
| Apr 29, 5:02 PM EDT | Special Weather Statement | MLB | Lake | 43 min |
| Apr 29, 5:45 PM EDT | Special Weather Statement | MLB | Lake | 45 min |
| Apr 29, 6:16 PM EDT | Special Weather Statement | MLB | Osceola | 44 min |
| Apr 29, 6:38 PM EDT | Special Weather Statement | MLB | Orange | 37 min |
| Apr 29, 7:02 PM EDT | Areal Flood Advisory | MLB | Orange, Osceola, Seminole | 118 min |
| Apr 29, 7:34 PM EDT | Special Weather Statement | MLB | Volusia | 41 min |
| Apr 29, 7:40 PM EDT | Special Marine Warning | MLB | 95 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.